Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 101, NWS Lubbock, TX

June 4, 20134 counties in Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Jun 4, 2013, 3:26 AM CDT for 4 counties in Texas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2013, 3:26 AM CDT (08:26 UTC)
Expired
Jun 4, 2013, 4:00 AM CDT
In force
34 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Briscoe County, TX, Childress County, TX, Hall County, TX, Swisher County, TX

The radar

The Amarillo radar (KAMA), 108 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 8.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2013-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 379 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2013-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
379 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
3413 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

790 
WUUS54 KLUB 040826
SVRLUB
TXC045-075-191-437-040900-
/O.NEW.KLUB.SV.W.0101.130604T0826Z-130604T0900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
326 AM CDT TUE JUN 4 2013

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HALL COUNTY IN THE PANHANDLE OF TEXAS.
  NORTHEASTERN SWISHER COUNTY IN THE PANHANDLE OF TEXAS.
  NORTHWESTERN CHILDRESS COUNTY IN THE PANHANDLE OF TEXAS.
  NORTHERN BRISCOE COUNTY IN THE PANHANDLE OF TEXAS.

* UNTIL 400 AM CDT

* AT 322 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  EAST OF BRICE...OR 13 MILES WEST OF MEMPHIS. ANOTHER SEVERE STORM  
  WAS LOCATED 15 MILES NORTHWEST OF SILVERTON. THESE STORMS WERE     
  MOVING EAST AT 40 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE LAKEVIEW...     
  PLASKA COMMUNITY...MEMPHIS AND ESTELLINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.

&&

LAT...LON 3449 10032 3459 10162 3475 10158 3475 10013
TIME...MOT...LOC 0825Z 273DEG 36KT 3471 10074

$$

MRC
2 follow-up statements
624 
WWUS54 KLUB 040840
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
340 AM CDT TUE JUN 4 2013

TXC437-040849-
/O.CAN.KLUB.SV.W.0101.000000T0000Z-130604T0900Z/
SWISHER TX-
340 AM CDT TUE JUN 4 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SWISHER COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED EAST INTO BRISCOE 
COUNTY.

LAT...LON 3449 10032 3458 10145 3475 10146 3475 10013
TIME...MOT...LOC 0839Z 273DEG 36KT 3470 10056

$$

TXC045-075-191-040900-
/O.CON.KLUB.SV.W.0101.000000T0000Z-130604T0900Z/
HALL TX-CHILDRESS TX-BRISCOE TX-
340 AM CDT TUE JUN 4 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
BRISCOE...NORTHWESTERN CHILDRESS AND NORTHERN HALL COUNTIES UNTIL 400
AM CDT...

AT 336 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
MEMPHIS. ANOTHER SEVERE STORM WAS LOCATED ABOUT 10 MILES NORTHWEST 
OF SILVERTON. THESE STORMS WERE MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  MEMPHIS AND ESTELLINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3449 10032 3458 10145 3475 10146 3475 10013
TIME...MOT...LOC 0839Z 273DEG 36KT 3470 10056

$$

MRC
780 
WWUS54 KLUB 040852
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
352 AM CDT TUE JUN 4 2013

TXC045-075-191-040900-
/O.CON.KLUB.SV.W.0101.000000T0000Z-130604T0900Z/
HALL TX-CHILDRESS TX-BRISCOE TX-
352 AM CDT TUE JUN 4 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
BRISCOE...NORTHWESTERN CHILDRESS AND NORTHERN HALL COUNTIES UNTIL 400
AM CDT...

AT 350 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING 
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS 
STORM WAS LOCATED 9 MILES SOUTHEAST OF MEMPHIS. ANOTHER SEVERE 
STORMS WAS LOCATED 10 MILES NORTH OF SILVERTON. THESE STORMS WERE 
MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHERN BRISCOE AND NORTHWESTERN CHILDRESS  
  COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3449 10032 3458 10134 3475 10128 3475 10013
TIME...MOT...LOC 0851Z 279DEG 40KT 3466 10038

$$

MRC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 11:45 PM CDT, 3 hours 41 minutes earlier.

Area forecast discussion, Jun 3, 11:45 PM CDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
1145 PM CDT MON JUN 3 2013

.AVIATION...
ISOLATED SHOWERS OR THUNDER WILL REMAIN POSSIBLE THROUGH THE NIGHT
ACROSS SOUTHERN PANHANDLE POSSIBLY APPROACHING KCDS JUST BEFORE
DAYBREAK AS A DISTURBANCE CONTINUES ACROSS THE OKLAHOMA AND TEXAS
PANHANDLES. CONFIDENCE IN ACTIVITY IMPACTING KCDS IS LOW...HOWEVER...
AND NOT INCLUDED IN THE LATEST TAF. VFR TO DOMINATE OTHERWISE WITH
MODEST LOW LEVEL SOUTH-SOUTHWEST FLOW WITH A SOUTHERLY LOW LEVEL
JET 45-50 KNOTS OVERHEAD KLBB EARLY THEN SHIFTING EAST. STILL
BELIEVE SURFACE FLOW MIXED ENOUGH TO MITIGATE WIND SHEAR SO DID
NOT INCLUDE LLWS. RMCQUEEN

&&

.PREV DISCUSSION... /ISSUED 736 PM CDT MON JUN 3 2013/

AVIATION...
VFR WITH SURFACE LOW PRESSURE TROUGH AND DEVELOPMENT OVERNIGHT OF
A 40-50 KNOT LOW LEVEL JET EXPECTED. AT THIS POINT IT APPEARS THE
SURFACE FLOW WILL REMAIN GUSTY ENOUGH TO HOLD OFF ON ADDING THE
LLWS REMARK...BUT WILL BE WATCHING OF COURSE. ALSO...WATCHING
THUNDERSTORMS DRIFT EASTWARD SO FAR THROUGH THE EASTERN OKLAHOMA
PANHANDLE AND THE EXTREME NORTHEAST TEXAS PANHANDLE...STILL NO
INDICATION THESE WILL TURN SOUTH WHILE LATEST HRRR AND RAP ARE IN
DISAGREEMENT. SINCE WE ARE WITHIN THE 9 HOUR WINDOW WE CHOSE TO
LEAVE TS MENTION OUT DUE TO UNCERTAIN CONFIDENCE. ANOTHER AREA OF
THUNDERSTORMS WE ARE WATCHING IS IN EAST-CENTRAL NEW MEXICO THAT
APPEAR TO BE DEVELOPING A COLD POOL THAT SHOULD ALLOW PROGRESSION
PERHAPS CLOSE TO THE TEXAS LINE...THOUGH SOLUTIONS ALSO DIVERGE
REGARDING WHAT OCCURS NEXT THERE AS WELL. ANYWAY... WILL UPDATE AS
NEEDED. RMCQUEEN

PREV DISCUSSION... /ISSUED 343 PM CDT MON JUN 3 2013/

SHORT TERM...
LATEST VIS SATELLITE IMAGE/REGIONAL RADAR SHOWS STORMS DEVELOPING
ACROSS SW KS INTO NE NM. OTHER ISOLD STORMS FORMING IN HIGHER
TERRAIN VCNTY RUIDOSO NM. A FEW CU ALSO STARTING TO FORM ALONG AND
EAST OF CAPROCK WHERE DEEPER BOUNDARY LAYER MOISTURE RESIDES.

PRIMARY SHORTWV ENERGY FOR LARGE SCALE LIFT ALONG DIFFUSE
DRYLINE/LEE TROUGH WILL TRACK WELL NORTH OF THE AREA THIS EVENING
AND PROVIDE SUPPORT FOR UPSCALE GROWTH IN CONVECTIVE ACTIVITY ACROSS
NORTHERN PNHDL INTO WRN OK. THESE STORMS SHOULD TURN SE INTO
STRENGTHENING LOW LEVEL JET LATE THIS EVENING AND COULD BRUSH THE
FAR NE CORNER OF THE CWA AFTER 7 PM. WATER VAPOR SHOWS ANOTHER AREA
OF ENHANCED LIFT ROTATING ACROSS WESTERN NM ATTM AND THIS FEATURE
COULD ALSO AID IN HIGH BASED STORMS WORKING ACROSS THE FAR NORTHERN
SOUTH PLAINS AND SOUTHERN PANHANDLE THROUGH EARLY MORNING HOURS
TAPPING INTO REMAINING INSTABILITY ALONG SLOWLY RETREATING DRYLINE.
INITIATION FURTHER SOUTH ALONG SOUTHERN EXTENT OF DRYLINE/SFC TROUGH
LOOKS LESS LIKELY AS CAPPING INVERSION REMAINS IN PLACE THIS AFTERNOON
ALTHOUGH LATEST OBJECTIVE ANALYSIS SHOWS AXIS OF DEEP LOW LEVEL
CONVERGENCE CONTINUES FROM TULIA SW TOWARD LEVELLAND. WITH A FEW
MORE HOURS OF HEATING AND POSSIBILITY OF CONVERGENCE ALONG BOUNDARY
AND WEAK UPSLOPE COMPONENT ALONG CAPROCK HAVE MAINTAINED SLIGHT
CHANCE POPS MOST OF THE AREA THIS EVENING WITH HIGHEST POPS VCNTY
CHILDRESS. ALSO KEPT SMALL SLIGHT CHANCE AREA OVERNIGHT NORTH OF
PLAINVIEW AS NM ACTIVITY COULD SURVIVE TRACK EASTWARD. OTHERWISE EXPECT
SOUTHERLY WINDS TO BECOME BREEZY OVERNIGHT MIXING LOW LEVELS AND
HELPING KEEP TEMPS UP. THIS WILL SET THE STAGE FOR A VERY HOT DAY
TUE AS DRYLINE MIXES INTO ROLLING PLAINS AND WESTERLY DOWNSLOPE FLOW
DEVELOPS BENEATH INCREASING HEIGHTS ALOFT. ISOLD CONVECTION EXPECTED
TO DEVELOP ALONG THE DRYLINE TUE AFTERNOON WITH BULK OF ACTIVITY
EXITING OUR PORTION OF THE ROLLING PLAINS BY MID EVENING.

LONG TERM...
BY TUESDAY EVENING LOW LEVEL JET WINDS WILL INCREASE TO A RANGE
BETWEEN 40 AND 50KT. HOWEVER...THIS WILL MOSTLY BE LIFTING DRY AIR.
THEREFORE...CONVECTION IS NOT ANTICIPATED TO PERSIST FOR A LONG
PERIOD OF TIME AFTER 00Z. THESE STRONG LOW LEVEL JET WINDS WILL ALSO
KEEP MOST IF NOT ALL LOW LEVEL STRATUS NORTH OF THE REGION IN THE
PANHANDLE. THE SHORT WAVE ALOFT WILL EVENTUALLY PASS OVER THE AREA
OVERNIGHT.

THE REST OF THIS WEEK MAY BE OUR FINAL CHANCE TO MISS OUT ON RAIN
FOR THE SPRING SEASON. UPPER LEVEL JET WINDS WILL BE INCREASING ON
WEDNESDAY IN ZONAL FLOW ALOFT. THIS WILL PLACE WEST TEXAS IN AN
UPPER LEVEL DIVERGENT REGION OF A 70KT JET. AT THE SAME TIME...A
SHORT WAVE WILL BE DROPPING OUT OF THE ROCKIES INTO WEST TEXAS.
HOWEVER THIS DAY WILL HAVE THE BENEFIT OF SIGNIFICANT AND DEEP
FRONTOGENETICAL FORCING. A COLD FRONT WILL STALL OUT ON WEDNESDAY
MORNING IN THE PANHANDLE AND MAKE A PUSH THROUGH THE AREA DURING THE
DAYTIME. MEANINGFUL ELEVATED INSTABILITY WILL BE AVAILABLE ABOVE THE
FRONTAL ZONE BY THE TIME CONVECTION IS EXPECTED LATE IN THE
AFTERNOON. PRECIPITABLE WATER VALUES WILL GET A PRONOUNCED BOOST ON
WEDNESDAY WITH HIGHEST VALUES OFF THE CAPROCK. THEREFORE WE WILL
FINALLY GET TO SEE DEEPER WARM CLOUD DEPTHS. PROGGED WCD VALUES AT
THE MOMENT ARE BETWEEN 3.5 AND 4.0KM. HOWEVER...MID LEVEL WINDS DO
APPEAR TO BE FAIRLY BREEZY FOR A BONAFIDE HEAVY RAIN EVENT.

BY THURSDAY MORNING...CONVECTION AND SURFACE RIDGING IS EXPECTED TO
PUSH THE FRONT SOUTH. MOIST UPSLOPE FLOW WILL RETURN BY THURSDAY
AFTERNOON BACKING MOISTURE UP TO THE MOUNTAINS OF NEW MEXICO.
CONVECTION MAY THEN FIRE ACROSS EASTERN NEW MEXICO THURSDAY AND
FRIDAY EVENINGS. BUT BETTER COVERAGE IS ANTICIPATED FOR FRIDAY. A
LARGE SUMMER TIME RIDGE WILL BUILD INTO THE AREA EARLY NEXT WEEK.
THIS RIDGE WILL APPEAR TO HANG AROUND FOR A WHILE DEVELOPING AN
OMEGA BLOCK. JDV

FIRE WEATHER...
AN ELEVATED FIRE WEATHER THREAT WILL EXIST TUE AFTN WEST OF THE
DRYLINE WHERE SFC TEMPS WILL BE 10-15 DEGREES ABOVE NORMAL. AFTN RH
VALUES WILL END UP IN THE SINGLE DIGITS TO LOWER TEENS WHILE SURFACE
WINDS INCREASE TO SUSTAINED 15 MPH UNDER THE INFLUENCE OF BROAD LOW
PRESSURE ACROSS THE WESTERN HIGH PLAINS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        63  97  62  85  57 /  20  10  10  20  40
TULIA         68  99  63  86  58 /  20  10  10  20  40
PLAINVIEW     69 102  64  89  60 /  20  10  10  20  40
LEVELLAND     65 102  66  95  61 /  20   0   0  20  40
LUBBOCK       69 104  68  95  62 /  20   0  10  20  40
DENVER CITY   63 103  67  99  62 /  10   0   0  20  30
BROWNFIELD    65 104  68  99  62 /  20   0   0  20  30
CHILDRESS     68 102  69  92  64 /  20  20  20  20  50
SPUR          69 106  70  98  64 /  20  10  10  20  40
ASPERMONT     70 105  71 101  67 /  10  20  10  20  40

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/99/05
Hazardous weather outlook, Jun 3, 10:01 PM CDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LUBBOCK TX
1001 PM CDT MON JUN 3 2013

TXZ021>044-050315-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1001 PM CDT MON JUN 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...OVERNIGHT

CONVECTIVE
ISOLATED THUNDERSTORMS ARE EXPECTED LATE THIS EVENING AND
OVERNIGHT PRIMARILY IN THE FAR SOUTHWESTERN TEXAS PANHANDLE. THESE
STORMS WILL BE CAPABLE OF PRODUCING A FEW STRONG OR MARGINALLY
SEVERE WIND GUSTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS DURING THE
AFTERNOON AND EVENING ON TUESDAY...WITH THE GREATEST THREAT
EXISTING ACROSS THE SOUTHEASTERN TEXAS PANHANDLE AND EASTERN
PORTIONS OF THE ROLLING PLAINS. THREATS WITH THESE STORMS WILL
BE LARGE HAIL AND DAMAGING WIND GUSTS. THE SEVERE THREAT WILL
THEN EXPAND TO INCLUDE ALL OF THE ROLLING PLAINS AND SOUTH PLAINS
ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

In the hours before

Special weather statement, Jun 3, 10:24 PM CDT, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1024 PM CDT MON JUN 3 2013

TXZ021-040400-
PARMER-
1024 PM CDT MON JUN 3 2013

...STRONG WIND GUSTS AND BLOWING DUST EXPECTED FOR PARMER COUNTY...

AT 1018 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 17 MILES WEST OF FRIONA...MOVING EAST AT 35 MPH. THIS
STORM WAS SPREADING STRONG WIND GUSTS UP TO 50 MPH...WITH LOCAL
VISIBILITY BELOW A MILE IN BLOWING DUST...INTO THE CENTRAL AND
NORTHERN PARTS OF PARMER COUNTY.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

LAT...LON 3475 10252 3454 10252 3443 10254 3448 10304
      3474 10303
TIME...MOT...LOC 0321Z 271DEG 29KT 3470 10307

05
Special weather statement, Jun 4, 3:00 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
300 AM CDT TUE JUN 4 2013

TXZ023>025-040830-
BRISCOE-HALL-SWISHER-
300 AM CDT TUE JUN 4 2013

...SIGNIFICANT WEATHER ADVISORY FOR HALL...BRISCOE AND SWISHER
COUNTIES...

AT 254 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM IN NORTHERN SWISHER COUNTY...MOVING EAST AT 35
MPH.

PEA SIZE HAIL...WINDS UP TO 55 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 3446 10042 3458 10199 3475 10199 3475 10042
TIME...MOT...LOC 0759Z 272DEG 38KT 3473 10144

MRC

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 10:24 PM CDTSpecial Weather StatementLUBParmer36 min
Jun 4, 3:00 AM CDTSpecial Weather StatementLUBBriscoe30 min
Jun 4, 4:00 AM CDTSpecial Weather StatementLUBChildress45 min
Jun 4, 5:50 PM CDTSpecial Weather StatementLUBStonewall25 min
Jun 4, 6:13 PM CDTSpecial Weather StatementLUBStonewall17 min
Jun 4, 6:28 PM CDTSpecial Weather StatementLUBStonewall17 min
Jun 4, 6:43 PM CDTSpecial Weather StatementLUBStonewall17 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.